Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1982, Volume 21, Number 6, Pages 706–720 (Mi al1792)  

This article is cited in 1 scientific paper (total in 1 paper)

Absolute zero divisors of special Jordan algebras

S. V. Pchelintsev


Full text: PDF file (4646 kB)

Bibliographic databases:
UDC: 519.48
Received: 02.09.1981

Citation: S. V. Pchelintsev, “Absolute zero divisors of special Jordan algebras”, Algebra Logika, 21:6 (1982), 706–720

Citation in format AMSBIB
\Bibitem{Pch82}
\by S.~V.~Pchelintsev
\paper Absolute zero divisors of special Jordan algebras
\jour Algebra Logika
\yr 1982
\vol 21
\issue 6
\pages 706--720
\mathnet{http://mi.mathnet.ru/al1792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=721511}


Linking options:
  • http://mi.mathnet.ru/eng/al1792
  • http://mi.mathnet.ru/eng/al/v21/i6/p706

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Pchelintsev, “Prime algebras and absolute zero divisors”, Math. USSR-Izv., 28:1 (1987), 79–98  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022